# SDR UALA2013010900157

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 36,910 hours, 16,187 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416302
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35 ABC EPL LIGHT INOPERATIVE.  FOUND WIRING BROKEN AT CONNECTOR.  REPAIRED WITH NEW CONNECTOR PER ESPM 25-53-55.  OPS OK AT THIS TIME.-  ACCOMPLISHED IDT INSPECTION AS REQUIRED.
